# SDR DL767981212

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109DL
- Make and model: Boeing 767232
- Aircraft serial: 22221
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 111T30001
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AROUND SEVERAL FASTENER HOLES WHERE THE FWD AND AFT CTR WING UPR SKIN ATTACHES TO STGR U-17 BETWEEN LBL 74 AND LBL 90.  A SECTION AFT OF THE AFT UPPER WING SKIN WAS REMOVED.  REPAIRED PER ERA 331767-14.
